# SDR FDEA201106252418

- Difficulty date: June 25, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- Aircraft time: 42,964 hours, 28,450 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363760
- Condition: Corroded
- Location: Bs 380-480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FLANGE CORRODED IN SEVERAL AREAS LBL 24, STA 380 - 480.   REMOVED SEAT TRACK SECTION, FABRICATED NEW SEAT TRACK SECTION, INSTALLED NEW SEAT TRACK SECTION IAW SRM 53-10-2 FIG 7A AND SRM 51-30-2.
